# SDR 2006UALA00068

- Difficulty date: January 10, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 37,254 hours, 13,409 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE IS DENTED 24 INCHES BELOW CAPTAINS SLIDING WINDOW.  INSTALLED DOUBLER PER SRM 53-00-11.
